Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jattlove

Coming off of Diane 35 advice

Hey everyone!

So i have been on Diane 35 for 3 months and hve decided to come off of it..

I was put on Diane 35 bc I had cycle irregularities prior to taking Diane 35 I had light acne only the time of my period.

When i first starting using diane it made me breakout like nothing before and it left horrible scars. Now the third month my skin got better, Ive also been getting microdermabrasions so maybe thats what is making my skin better.

Anyways I decided that I dont want to be on diane anymore after reading that people who have used it for longgggg time have worse skin after not using it...

SO i was just wondering if anyone who was only on it for short period of time like me ( 3 months) experienced worse breakout after no longer using it? Im really worried so if anyone could reply and tell me I'd appreciate it.... also if anyone switched to orth tri cyclen and thier experience with that/?

Share this post


Link to post
Share on other sites

Hmm, well I was on diane for a couple of years, it started working after maybe 6 months or so, then stopped working after the 2 or 3 years, i had persistent migraines (maybe 2 per week) whilst on this pill as well as mood swings, etc. After stopping it (because acne came back on it) my skin has gotten progressively worse, so i cant say if this is because of stopping diane or other reasons, but few friends have experienced post diane breakouts as well. You may be ok since you have only been on it for a couple of months, but if you're concerned then maybe see your doc for a topical to use for a few months whilst you are getting off it just in case!

Hope this helps...

Edited by Claire-20

Share this post


Link to post
Share on other sites

I used Diane 35 for about 2 years and after a couple months of using it my acne went away completely. Before Diane 35 I had horrible acne all over my face, back, chest, neck and shoulders. Unfortunately, my mom heard some things about the potential risks of long term use and made me get off of it. About 2 months being off of it, and my skin is the worst it has ever been. I have new breakouts every day all over. As upsetting as it is I realize that I am only 16 and its not realistic to be taking these pills my entire life to subdue my acne, I mean, one day when i'm ready to have kids. Being off these pills has made my skin progressively worse and scar horribly. I would love to try accutane if I can ever get an appt. for a dermatologist.

Share this post


Link to post
Share on other sites

hmmmm well i decidied i guess im not going to take it otherwise i should have started it today

but I think (welll i HOPE ) i made the right decision esp after reading what u both posted....just praying that since i only took it for 3 months nothing bad will happen :( KNOCK ON WOOD!

I am on a topical I've used it off and on for a few years now TAZORAC...and have to say that it is an amazing medicine (tazarc that is)...It def has kept even my diane breakouts somewhat okay so if u are looking for any topical gel will recommend that!

THANKS guys...hopefully everything will turn okay for me :)

Share this post


Link to post
Share on other sites

Jattlove.....I came off birth control April 2010 and my skin has been pretty good. I get a couple little spots around "that time of month" but other than that it's clear. Physically I feel WAY better off the pill..........my moods are relatively stable, yay!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×